# SDR ASOA20130424039

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 29,852 hours, 16,531 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR IN COCKPIT AND CABIN AT FL220.  MX PERFORMED FAULT ISOLATION TASK 21-20-00-810-801A AND 21-20-00-810-803A WITH NO DEFECTS NOTED, NO FAILED ELECTRICAL COMPONENTS OR FLUID LEAKS NOTED.  RAN ENGINES, APU, AND AIR CONDITIONING PACKS WITH NO SMOKE NOTED.  FOUND APU OIL LEVEL OVERSERVICED, SERVICE APU OIL LEVEL ACCORDING.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
